MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES VOYANT® 5MM FUSION DEVICE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

APPLIED MEDICAL RESOURCES VOYANT® 5MM FUSION DEVICE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number EB210
Medical Device Problem Code Energy Output Problem (1431)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit is anticipated to return to applied medical for evaluation.A follow-up report will be submitted upon completion of investigation.
 
Event or Problem Description
Procedure performed: ap resection.Event description: used laparoscopically around the mesorectum on an ap resection.Small vessels as major vessels transected using a stapler small vessels in mesorectum being divided and not sealing at all.No alarm to alert and hence bleeding ensued.The device key had been discarded, so wont be returned for analysis.No clinical impact to patient.17.11.2025 additional information received from territory manager via email.Just in case you hadn't noticed, but the first three questions were answered in the original report.Ap resection.But unaware how the case proceeded or whatever else they used as i wasn't present.And so, the last question, i can't answer and i'm unsure whether the surgeon would have noticed the activation tone or not.18.11.2025 additional information received from territory manager via email in response to requested information "when the fuse button was pressed, did you notice the start tone or an ¿activating¿ message on the generator, or did the generator continue to show ¿ready¿ without any apparent activity? response: there was an activation tone but no alarm intervention: unsure about what else was used.Patient status: ok.
 
Additional Manufacturer Narrative
The event unit was not returned to applied medical for evaluation.As the event unit was not returned, applied medical is unable to determine if the event unit exhibited any non-conformances that could have contributed to the reported event.In the absence of the event unit, it is difficult to determine if the reported event was caused by a manufacturing non-conformance or circumstantial factors at the time of use.Applied medical has reviewed the details surrounding the event and is unable to determine the exact root cause of the event.Applied medical has performed a historical trend analysis and review of production records and no relevant documentations were identified.
 
Event or Problem Description
Procedure performed: ap resection event description: used laparoscopically around the mesorectum on an ap resection.Small vessels as major vessels transected using a stapler small vessels in mesorectum being divided and not sealing at all.No alarm to alert and hence bleeding ensued.The device key had been discarded, so wont be returned for analysis.No clinical impact to patient.(b)(6) 2025 additional information received from territory manager via email.Just in case you hadn't noticed, but the first three questions were answered in the original report.Ap resection.But unaware how the case proceeded or whatever else they used as i wasn't present.And so, the last question, i can't answer and i'm unsure whether the surgeon would have noticed the activation tone or not.(b)(6) 2025 additional information received from territory manager via email in response to requested information "when the fuse button was pressed, did you notice the start tone or an ¿activating¿ message on the generator, or did the generator continue to show ¿ready¿ without any apparent activity? response: there was an activation tone but no alarm intervention: unsure about what else was used.Patient status: ok.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Visual inspection confirmed the device data key was missing.Testing was performed on the returned unit.However, without the data key, the complainant¿s experience could not be replicated or confirmed.Applied medical has reviewed the details surrounding the event and related products and is unable to determine the cause of the reported event or confirm that a product malfunction has occurred.Applied medical has performed a historical trend analysis and review of production records and no relevant documents were identified.
 
Event or Problem Description
Procedure performed: ap resection.Event description: used laparoscopically around the mesorectum on an ap resection.Small vessels as major vessels transected using a stapler small vessels in mesorectum being divided and not sealing at all.No alarm to alert and hence bleeding ensued.The device key had been discarded, so wont be returned for analysis.No clinical impact to patient.17.11.2025 additional information received from phil needes (territory manager) via email.Just in case you hadn't noticed, but the first three questions were answered in the original report.Ap resection.But unaware how the case proceeded or whatever else they used as i wasn't present.And so, the last question, i can't answer and i'm unsure whether the surgeon would have noticed the activation tone or not.18.11.2025 additional information received from phil needes (territory manager) via email in response to requested information "when the fuse button was pressed, did you notice the start tone or an ¿activating¿ message on the generator, or did the generator continue to show ¿ready¿ without any apparent activity? response: there was an activation tone but no alarm.Intervention: unsure about what else was used.Patient status: ok.

Brand Name
VOYANT® 5MM FUSION DEVICE
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key23610480
Report Number2027111-2025-00874
Device Sequence Number9203880
Product Code GEI
UDI-Device Identifier00607915138424
UDI-Public(01)00607915138424
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K201212
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEB210
Device Catalogue Number101476439
Device Lot Number1547301
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2025
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date11/20/2025
Supplement Report FDA Received Date03/18/2026
04/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/31/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown